Change search
ReferencesLink to record
Permanent link

Direct link
Transport Coefficients in the 2-dimensional Boltzmann Equation
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
University Aquila, Italy .ORCID iD: 0000-0003-1744-4161
2013 (English)In: Kinetic and Related Models, ISSN 1937-5093, E-ISSN 1937-5077, Vol. 6, no 4, 789-800 p.Article in journal (Refereed) Published
Abstract [en]

We show that a rarefied system of hard disks in a plane, described in the Boltzmann-Grad limit by the 2-dimensional Boltzmann equation, has bounded transport coefficients. This is proved by showing opportune compactness properties of the gain part of the linearized Boltzmann operator.

Place, publisher, year, edition, pages
2013. Vol. 6, no 4, 789-800 p.
Keyword [en]
Boltzmann equation, transport coefficients
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-38569DOI: 10.3934/krm.2013.6.789ISI: 000327733900008OAI: oai:DiVA.org:kau-38569DiVA: diva2:896737
Available from: 2016-01-22 Created: 2015-11-23 Last updated: 2016-06-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bobylev, AlexanderEsposito, Raffaele
By organisation
Department of Mathematics
In the same journal
Kinetic and Related Models
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link